# SDR MALA040900

- Difficulty date: December 14, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT LBL 18.3 BETWEEN FS 294-339 IS CORRODED AND PREVIOUS SPLICE REPAIR IS NON STANDARD.  DAMAGED TRACK HAS BEEN REMOVED AND REPLACED IAW MESABA EO NR S53060 BETWEEN FS 294 AND FS 350.  REFER EAMS WORK ORDER NR 211236/TASK 1526 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
